| | *** Question about Meds***Altace
I just started 2.5mg of Altace yesterday. I just started having high bp. I got sick a few weeks ago, ended up in the E.R. with what they thought was a blood clot, but it was a drastic drop in my potassium. I could not hardley move my legs and I was so weak. I was treated for that. Suddenly out of nowhere I developed Low Blood Sugar, I'm on a strict food regime for that and have that under control..My awesome husband went shopping for everything on the list that I could eat and that is all I am eating. .NOW if that was not enough in the last month..I have High BP. At the doctor yesterday it would not go below 140/100. They started me on Altace. Today at work ( I'm also a Nurse), I became extremely dizzy. They did a finger stick on me and my sugar was okay. They took my BP and it was 144/100 and I had a fever of 100.5 but I have been running a fever off and one for a long time with no answers to why.
Today I called my doctor after this happened. She increased the Altace to 5MG a day. I took one tonight and got a horrible headache, like yesterday but I attributed that to the blood pressure but now I finally got my pressure stabilized tonight but HEADACHE is still there.
Anyone suffer with this side affect? I also feel like a mack truck hit me.
I'm calling again tomorrow. I cannot go to work tomorrow per the doctor. So frustrating to have all this happen at one time.
They are trying to link them all together. Low Potassium, Low Blood Sugar but High Blood pressure. Mystery!
Anyone else have this happen with Altace? She also told me to decrease any sodium intake...SHEESH......I'm down to only a few things I can have. I'm have to follow a Hypoglycemic Diet for having a severe case of it.
Thanks for any words of advice. Nurses make the worst patients. We are good at taking care of others but clueless about ourselves.